# SDR UPS00832317

- Difficulty date: April 6, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 73,237 hours, 23,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 97540207
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, STA 270 - 280 LONG 27R INTERCOSTAL ATTACH ANGLE IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED AND REPLACED ANGLE IAW DWG 9754020 AND SRM 51-1-20D.
